OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4264

Title: Continuous dependence results for an inverse problem in the theory of combustion of materials with memory
Authors: Colombo, Fabrizio
Keywords: continuous dependence on the data
combustion of a material with memory
parabolic integrodifferential equations
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fabrizio Colombo, "Continuous dependence results for an inverse problem in the theory of combustion of materials with memory", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 189-215.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: We prove theorems of continuous dependence on the data for both direct and inverse problems for semilinear integrodifferential equations. Such results are applied to the specific case of the combustion of a material with memory.
URI: http://hdl.handle.net/10077/4264
ISSN: 0049-4704
MS Classification: 35R30
45K05
45N05
80A20
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
ColomboRendMat32.pdf268.52 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.